Generalized Myers theorem for Finsler manifolds with integral Ricci curvature bound
Bull. Korean Math. Soc. 2019 Vol. 56, No. 4, 841-852
https://doi.org/10.4134/BKMS.b180636
Published online July 31, 2019
Bing-Ye Wu
Minjiang University
Abstract : We establish the generalized Myers theorem for Finsler manifolds under integral Ricci curvature bound. More precisely, we show that the forward complete Finsler $n$-manifold whose part of Ricci curvature less than a positive constant is small in $L^p$-norm (for $p>n/2$) have bounded diameter and finite fundamental group.
Keywords : extreme volume form, Finsler manifold, Ricci curvature, uniformity constant, fundamental group
MSC numbers : Primary 53C60; Secondary 53B40
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd